Research Repository

Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems

Wu, Ligang and Su, Xiaojie and Shi, Peng (2012) Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems. Automatica, 48 (8). pp. 1929-1933. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25536, sliding mode control, Markovian jump systems, singular systems, boundedL2 gain performance, time-delay
Subjects: FOR Classification > 0999 Other Engineering
Faculty/School/Research Centre/Department > College of Business
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Yimin Zeng
Date Deposited: 23 Jul 2014 04:17
Last Modified: 23 Jul 2014 04:17
URI: http://vuir.vu.edu.au/id/eprint/23414
DOI: 10.1016/j.automatica.2012.05.064
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar